Browse by author
Lookup NU author(s): Dr Nicholas Thompson,
Professor Alastair BurtORCiD,
Professor Chris Day,
Professor Helen ReevesORCiD
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
Cholestatic jaundice is a common clinical scenario in gastroenterology and hepatology practice. There are numerous causes for cholestatic jaundice which can be differentiated on the basis of good history and appropriate blood tests. Drugs commonly causing cholestatic jaundice include Co-Amoxiclav, Chlorpromazine, Prochlorperazine, Fusidic Acid, Glibenclamide etc. This case report highlights the potential of warfarin to cause cholestatic jaundice, which a physician should bear in mind in everyday prescribing. © 2008 Rila Publications Ltd.
Author(s): Hedge M, Thompson N, Burt A, Day C, Reeves H
Publication type: Article
Publication status: Published
Journal: CME Gastroenterology, Hepatology & Nutrition
Print publication date: 01/01/2008
ISSN (print): 1367-9015
Publisher: Rila Publications Ltd